Verbandsgruppen und Durchschnitte endlich vieler Bewertungsringe.

Dietrich Müller

Mathematische Zeitschrift (1961)

  • Volume: 77, page 45-62
  • ISSN: 0025-5874; 1432-1823

How to cite


Müller, Dietrich. "Verbandsgruppen und Durchschnitte endlich vieler Bewertungsringe.." Mathematische Zeitschrift 77 (1961): 45-62. <>.

author = {Müller, Dietrich},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {45-62},
title = {Verbandsgruppen und Durchschnitte endlich vieler Bewertungsringe.},
url = {},
volume = {77},
year = {1961},

AU - Müller, Dietrich
TI - Verbandsgruppen und Durchschnitte endlich vieler Bewertungsringe.
JO - Mathematische Zeitschrift
PY - 1961
VL - 77
SP - 45
EP - 62
KW - rings, modules, fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.